MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION OptiCross HD; catheter, ultrasound, intravascular
Model Number 8668
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter issue occurred.An opticross hd imaging catheter was selected for ultrasound examination of the left anterior descending (lad) artery.During the procedure, the device got fractured.Another of the same model was used to complete the procedure.No complications were reported, and the patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter address 1 - (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
OptiCross HD
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50882181
Report Number2124215-2026-50859
Device Sequence Number9791853
Product Code OBJ
UDI-Device Identifier08714729960768
UDI-Public(01)08714729960768(17)270530(10)39462353
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8668
Device Catalogue Number8668
Device Lot Number0039462353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured05/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight123 LB